curlylise 24/01/18
Last reply 5 months ago
Tecfidera a nightmare

Hi all

New to this group, so hi everyone. I was diagnosed with RRMS in October following 2 Years of optic neuritis. This has resulted in me losing the sight in my right eye.

I started on Tecfidera last week and that was fine. Second week upped the dose and I have pretty much been on the loo all day either being sick or diarrhoea. It’s left me scared to take it as I’m no use to anyone when I’m feeling like this. MS Nursr told me to eat more which I have but it is still the same.

Does it take long for these symptoms to pass? How did others carry on with their normal lives whilst taking Tecfidera?

Many thanks in advance

Lisa
xx

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


kitty369
5 months ago

Hi Lisa and welcome 😊

I was diagnosed in May after 2 bouts of optic neuritis (lost most sight in right eye)

I started on tecfidera in November, first week was okish although lots of gastric issues and pain in stomach, second week I was the same as u! Stomach pain, on and off toilet, sick and cognitively all over the place. I ended up in a rift state and phoning the tecideria nurse line (as it was out of hours and ms nurses r just 9-5) they told me to stop taking it straight away. Such a relief!!!!! It still took some recovery to get it out my system. I think it just doesn’t agree with everyone.

I am now going to start lemtrada. Have u taken advise from he tecideria team? They were very good… they r specialist in ms and the medication.

I feel your pain hope u get sorted soon it’s no fun

Xx


Anonymous
5 months ago

Welcome Lisa, when I first started Tecfidera I had an upset stomach and experienced diarrhea too, it lasted for about the first month or so until my body adjusted to the drug. I have been on Tecfidera for a year now and only experience this once now and when I don’t eat enough in the morning. It can be hard for me to eat enough in the morning, so I take a spoonful of peanut butter and this has helped me tremendously. Good Luck.

Post Comment

You must be logged in to reply to this topic.